# SDR EISA20010028

- Difficulty date: February 22, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N701NE
- Make and model: Boeing 727223
- Aircraft serial: 22459
- Aircraft time: 52,418 hours, 27,087 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: 100064901
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LOWER AFT CARGO SMOKE DETECTION LIGHT ILLUMINATED.  CHECK AND INSPECTED LOWER AFT CARGO COMPARTMENT FOUND OK, DEACTIVATED ACO 00-26-37, ST3000 SYSTEM.
